# SDR USAA2011082300006

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 21,987 hours, 9,255 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761672
- Part serial: 0426N
- Condition: Inoperative
- Location: Oil System
- Part time: 31,948 hours, 13,325 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

TWENTY MINUTES AFTER TAKEOFF, NR 1 ENGINE OIL QUANTITY DROPPED TO ZERO.  REMOVED AND REPLACED NR 1 ENGINE OIL QUANTITY TRANSMITTER PER AIRBUS MAITNENANCE MANUAL 79-31-15PB 401.
